Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 200, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 29, 2018, 8:23 PM MDT for Prowers County, Colorado. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2018, 8:23 PM MDT (02:23 UTC)
- Expired
- Jul 29, 2018, 9:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
County Prowers County, CO
The radar
The Goodland radar (KGLD), 171 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:25 PM MDT | HAIL 1.75 | 10 S Holly, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 7:03 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 1366 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted.
178
WUUS55 KPUB 300223
SVRPUB
COC099-300300-
/O.NEW.KPUB.SV.W.0200.180730T0223Z-180730T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
823 PM MDT SUN JUL 29 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southeastern Prowers County in southeastern Colorado...
* Until 900 PM MDT.
* At 821 PM MDT, a severe thunderstorm was located 10 miles south of
Holly, or 12 miles southwest of Coolidge, moving southeast at 55
mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Mainly rural areas of east central and southeast Prowers county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3765 10231 3794 10236 3821 10206 3818 10204
3765 10204
TIME...MOT...LOC 0221Z 330DEG 46KT 3792 10218
HAIL...1.75IN
WIND...70MPH
$$
283 follow-up statements
615
WWUS55 KPUB 300233
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
833 PM MDT SUN JUL 29 2018
COC099-300300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-180730T0300Z/
Prowers CO-
833 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
At 833 PM MDT, a severe thunderstorm was located 18 miles south of
Coolidge, moving southeast at 55 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Rural areas of southeast Prowers county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3765 10231 3794 10236 3821 10206 3818 10204
3765 10204
TIME...MOT...LOC 0233Z 330DEG 46KT 3778 10208
HAIL...2.50IN
WIND...70MPH
$$
28816
WWUS55 KPUB 300245
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
845 PM MDT SUN JUL 29 2018
COC099-300300-
/O.CON.KPUB.SV.W.0200.000000T0000Z-180730T0300Z/
Prowers CO-
845 PM MDT SUN JUL 29 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
At 845 PM MDT, a severe thunderstorm was located 13 miles north of
The Saunders Elevator, moving southeast at 45 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
southeastern Prowers County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3765 10224 3776 10232 3777 10230 3785 10204
3765 10204
TIME...MOT...LOC 0245Z 320DEG 38KT 3766 10206
HAIL...1.75IN
WIND...70MPH
$$
28686
WWUS55 KPUB 300251
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
851 PM MDT SUN JUL 29 2018
COC099-300301-
/O.EXP.KPUB.SV.W.0200.000000T0000Z-180730T0300Z/
Prowers CO-
851 PM MDT SUN JUL 29 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY
WILL EXPIRE AT 900 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
southeastern Colorado.
LAT...LON 3765 10224 3776 10232 3777 10230 3785 10204
3765 10204
TIME...MOT...LOC 0251Z 330DEG 46KT 3759 10201
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:16 PM MDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 29, 7:16 PM MDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 716 PM MDT Sun Jul 29 2018 .UPDATE... Issued at 711 PM MDT Sun Jul 29 2018 Refreshed the forecast database with latest obs data, cancellation of the Tornado Watch and for the issuance of the Severe thunderstorm Watch until 1 am tonight for portions of the eastern plains. Moore && .SHORT TERM...(This evening through Monday) Issued at 307 PM MDT Sun Jul 29 2018 ...Severe thunderstorms possible this afternoon through this evening...with some strong thunderstorm possible into the overnight hours far southeast plains... Current water vapor imagery and upper air analysis is indicating moderate to strong northwest flow aloft across the region as a broad upper trough is translating across the Northern Rockies at this time. At the surface, this morning's low clouds across the southeast Plains have cleared and are starting to see scattered storms developing across the higher terrain which are moving quickly southeast with the moderate northwest steering flow. Tonight...Latest models differ on exact placement of storms though agree on two rounds of storms across southeast Colorado tonight. This mornings low clouds hampered destabilization across the Plains thus far, though should see continue cooling aloft with approaching trough with models indicating 1000 to over 2000 j/kg of MLCAPE across the plains. This, combined with deep layer shears of 50-60 kts, will support the development of severe thunderstorms across the southeast Plains, mainly east of a line from Monument to Trinchera. Various models runs indicating large hail and damaging winds will be the main storm threats...with the potential for hail up to around 2 inches in diameter across northern portions of the southeast plains. Wind gusts over 60 mph will also be possible. An isolated tornado will be possible as well, particularly northern portions of the southeast plains...where low level helicity is greatest. These parameters look best though across northeast CO but does spread southeastward into northeast El Paso, Crowley, Kiowa, Bent and Prowers counties later this evening. Depending on the evolution of convection, could see more convective watches issued across the rest of southeast Colorado. This initial wave of convection this evening looks to be the strongest...with models indicating a second round of storms spreading across the area with moist easterly outflow from Northeast Colorado convection interacting with broad upper trough and associated jet streak, translating southeast across the state. Various high res models show another round of rather intense cells dropping southeastward into the southeast plains after 03Z and continuing into the overnight hours. The severe threat could persist until around midnight for northern and eastern portions of the plains. As for flash flood threat...current watch area still looks on target. Although its difficult to pin down where the heaviest precipitation will fall in cases like these...this area certainly captures the greatest threat area based on antecedent soil moistures given recent heavy rains. This area also seems to capture the swath of heavier precipitation forecast by various high res models. Kiowa county appears to have the greatest risk for flash flooding through the overnight hours. Burn scars are not out of the woods...but storms will be moving at a pretty good clip, thanks to stronger flow aloft, and this should help decrease the threat some. Certainly intense storms will be capable of producing high rainfall rates so these areas will need to be monitored closely through this evening into the overnight hours. Monday will be a less active day. Northerly flow brings drier dew points into the southeast plains which cuts back CAPE some. Morning showers and stratus will also hinder instability, and area will be on the subsident back side of the system which should also limit thunderstorm coverage. Best chance of thunderstorms will be southern Sangres and Wets during the afternoon. Shear will still be sufficient for one or two strong to severe storms if the instability can be realized. Will carry isolated to scattered pops across the southeast mountains for now to encompass this possibility. .LONG TERM...(Monday night through Sunday) Issued at 307 PM MDT Sun Jul 29 2018 Best chance of showers and thunderstorms Monday evening will be across the Sangre De Cristo and Wet mountains where upslope flow will keep some low level moisture pooled up. There are some uncertainties however with regard to instability and how far east any thunderstorms will be able to persist as they move south southeastward off the mountains. First there looks to be some subsidence behind the upper trof which should limit coverage across northern portions of the area. Meanwhile low levels just east of the mountains may be quite stable given morning convection and likelihood for persistent clouds. Dew points also appear to dry out from north to south across the plains as well. Plenty of deep layer shear (running around 50-60 kts) to support one or two strong to severe storms...but it will all depend on low level moisture/instability. Hunch is areas farther south (southern Sangres) will stand the best chance for an isolated strong storm. Burn scars...particularly the Spring scar...will have to be watched for flash flood potential...though storm motions should still be fast enough...(south southeast around 20 mph) which could help decrease rainfall amounts on burn scars for all but the strongest storms. Thunderstorm activity diminishes quickly during the evening. Tuesday looks like a dry day over most of southern CO. There will still be some isolated to low end scattered thunderstorm chances across the southern Sangres and Eastern San Juans...but coverage looks pretty limited and with dew points falling off into the 30s (in the NW) and 40s (SE) in the afternoon...CAPE looks limited and high based. So overall it looks like a down day in the weather department for southern CO. Thunderstorm chances slowly increase again from Wednesday onward as moisture recirculating within the western U.S. upper high spreads back over CO. Moisture still looks a little high based across most of the area for Wednesday as dew points will be slow to increase. CAPE looks a little better across Baca county where southerly flow on the east side of the surface trof starts to advect 50 dew points back northward into the area (GFS looks a little drier though). Gradual moistening occurs for late week into next weekend as the upper ridge axis shifts eastward over CO...then briefly gets cut down as energy rides overtop across the northern U.S. Rockies late Friday into Saturday. Upper high is quick to reestablish across the Great Basin and western CO by late next weekend. Overall, this will mean a trend towards hotter temperatures and a more typical summer pattern of slow moving afternoon and evening showers and thunderstorms over the mountains drifting into the adjacent plains each day. With weak flow aloft...the threat for severe thunderstorms looks nil...and the risk for flash flooding looks confined mainly to burn scars. -KT && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 307 PM MDT Sun Jul 29 2018 Isolated to scattered thunderstorms over the mountains this afternoon will increase in coverage and intensity as the spread southeast across the I-25 Corridor and Southeast Plains. Best chances of storms moving across the terminals this afternoon and early evening will be at COS, with the best severe threat generally east of the terminals. At any rate, can't rule out MVFR and brief IFR conditions gusty outflow winds, heavy rain, and hail through the early evening. Another round of storm looks to move across the eastern Plains later this evening, with outflow from Northeast Colorado and Northwest Kansas spreading low clouds back across the southeast Plains. Expecting MVFR and IFR cigs at COS and PUB aft 06Z, with scattered showers and isolated thunderstorms also possible through early Monday morning. Low clouds to diminish through mid morning, with drier conditions and VFR conditions expected through the afternoon, with chances of storms remaining confined to the higher terrain. Mainly VFR conditions expected at ALS over the next 24 hours. Again, can't rule out an isolated tsra across the area through the afternoon, though with lesser coverage expected, will keep VCTS in taf. Skies clear out overnight, and could see low cloud and patchy fog develop early Monday morning, however, with drier northwesterly flow expected across the area, will not include in the taf attm. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 6 AM MDT Monday for COZ095>099. && UPDATE...MOORE SHORT TERM...MW LONG TERM...KT AVIATION...MW
Hazardous weather outlook, Jul 29, 12:20 PM MDT, 8 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1220 PM MDT Sun Jul 29 2018 COZ058>089-093>099-301830- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1220 PM MDT Sun Jul 29 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms and heavy rain capable of producing flash flooding will be possible today over the southeast Colorado plains and the adjacent mountains. Isolated to scattered thunderstorms are expected to develop across the mountains through the early afternoon, with storms moving south and east across the I-25 Corridor and the southeast plains through the late afternoon an evening. Storms will increase in coverage and intensity as they move into a more unstable atmosphere across Eastern Colorado, with the best chances of severe storm development east of the line from Monument to Trinidad after 2 pm and lasting well into the evening hours across the far southeast plains. Large hail up to 2 inches in diameter along with winds gusts up to 70 mph are the main severe storm threats, with an isolated tornado also possible. Rains capable of producing flash flooding will be possible this evening into the nighttime hours over the far southeast plains, especially across Bent, Prowers, Kiowa and Baca counties as these areas have seen heavy rains over the last few days. Although storms will be more isolated and generally fast moving, there remains a risk of flash flooding over the burn scars this afternoon, if storms develop or move over the recent burn areas. Burn scar flash flooding may also occur once again this evening as thunderstorms are expected to re-develop along the southern mountains as an outflow boundary interacts with the higher terrain during the evening hours. .DAYS TWO THROUGH SEVEN...Monday through Saturday Easterly upslope flow and an upper disturbance across the region will lead to widespread showers and thunderstorms on Monday. Locally heavy rainfall will be possible with the flash flood threat elevated over area burn scars and areas that have seen heavy rainfall over the past few days. In addition, lightning and small hail will be possible. The greatest threat for heavier rainfall will be over the Eastern Mountains. Isolated thunderstorm activity is possible Tuesday afternoon over the San Juan and southern Sangre de Cristo mountain ranges. Lightning will be the primary threat. Northwest flow aloft with embedded disturbances will lead to daily afternoon and evening thunderstorms across the region Wednesday through Saturday. Initial development will occur over the mountain areas, spreading south and east during the evening hours. Locally heavy rainfall will continue to be a main threat, especially for burn scars and areas that are already saturated. Lightning, strong wind gusts and small hail will also be possible. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely this afternoon and tonight across the eastern mountains and all of the southeast plains. 23/23
In the hours before
Special weather statement, Jul 29, 7:38 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 738 PM MDT SUN JUL 29 2018 COZ094-300230- Eastern Las Animas County CO- 738 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 830 PM MDT... At 737 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles west of Kim, or 35 miles northeast of Des Moines, moving southeast at 25 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Kim. LAT...LON 3730 10378 3737 10344 3700 10313 3700 10358 TIME...MOT...LOC 0137Z 316DEG 23KT 3724 10357 PGW
Local storm report, Jul 29, 7:40 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
740 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 9 N BRANDON 38.59N 102.44W
07/29/2018 E1.00 INCH KIOWA CO PUBLIC
&&Local storm report, Jul 29, 7:47 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
747 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL 2 W SHERIDAN LAKE 38.47N 102.33W
07/29/2018 E1.50 INCH KIOWA CO PUBLIC
&&Local storm report, Jul 29, 8:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
806 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL BRISTOL 38.12N 102.32W
07/29/2018 E1.50 INCH PROWERS CO PUBLIC
&&Special weather statement, Jul 29, 8:11 PM MDT, 12 minutes before
Special Weather Statement National Weather Service Pueblo CO 811 PM MDT SUN JUL 29 2018 COZ095-096-098-300230- Lamar Vicinity/Prowers County CO-Western Kiowa County CO- Eastern Kiowa County CO- 811 PM MDT SUN JUL 29 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND SOUTH CENTRAL KIOWA COUNTIES UNTIL 830 PM MDT... At 811 PM MDT, Doppler radar was tracking a strong thunderstorm over Queens Reservoir, or 14 miles north of Lamar, moving southeast at 40 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Neeoshe Reservoir, Sweetwater Reservoir, Queens Reservoir and Neegronda Reservoir. A Severe Thunderstorm Watch remains in effect until 100 AM MDT for southeastern Colorado. LAT...LON 3837 10279 3840 10263 3823 10236 3807 10262 TIME...MOT...LOC 0211Z 319DEG 35KT 3829 10266 28
Local storm report, Jul 29, 8:19 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
819 PM MDT SUN JUL 29 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL GRANADA 38.06N 102.31W
07/29/2018 M1.25 INCH PROWERS CO PUBLIC
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:06 PM MDT | Special Weather Statement | PUB | Alamosa | 24 min |
| Jul 29, 6:23 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 82 min |
| Jul 29, 7:00 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 45 min |
| Jul 29, 7:09 PM MDT | Special Weather Statement | PUB | Las Animas | 36 min |
| Jul 29, 7:38 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Jul 29, 7:39 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 51 min |
| Jul 29, 8:11 PM MDT | Special Weather Statement | PUB | Kiowa | 19 min |
| Jul 29, 8:31 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 17 min |
| Jul 29, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 47 min |
| Jul 29, 9:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 29, 9:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 34 min |
| Jul 29, 9:32 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 43 min |
| Jul 29, 9:54 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| Jul 29, 10:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 49 min |
| Jul 29, 10:25 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jul 29, 10:54 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 51 min |
| Jul 29, 11:58 PM MDT | Special Weather Statement | PUB | Las Animas | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.